# SDR C2XA95IA212

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M10AB
- Condition: Failed
- Location: Rt Prop Nr 3
- Part time: 14,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING ACCOMPLISHMENT OF AD T95-18-51, THE RIGHT PROPELLER NR 3 BLADE FAILED THE ULTRASONIC SHEAR WAVE INSPECTION.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BLADE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
